# SDR AALA202309018060

- Difficulty date: August 29, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 31,659 hours, 13,560 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000102
- Part serial: 04258
- Condition: Warning Message
- Location: Zone 300 - Stabs
- Part time: 31,659 hours, 13,560 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INTO DFW. DURING CRUISE AT FL 370, STABIIZER OUT OF TRIM LIGHT ILLUMINATED, FLIGHT CREW ACCOMPLISHED THE QRH PROCEDURES AND REPORTED A COMPLETE LOSS OF ELECTRIC TRIM. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE TRIM CONTROL UNIT PER AMM 27-41-71 AND ACCOMPLIHSED A ASATISFACTORY OPERATIONAL CHECK.
